Alert archive / North Dakota / Wind Advisories in 2023
Wind Advisory 4, NWS Grand Forks, ND
NWS Grand Forks, ND issued this wind advisory at Oct 5, 2023, 2:01 PM CDT for 11 counties in North Dakota. It took effect at Oct 5, 2023, 6:00 PM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Oct 5, 2023, 2:01 PM CDT (19:01 UTC)
- In effect from
- Oct 5, 2023, 6:00 PM CDT
- Expired
- Oct 6, 2023, 3:31 AM CDT
- In force
- 10 hr
- Issued by
- NWS Grand Forks, ND
Counties Barnes County, ND, Benson County, ND, Cass County, ND, Eddy County, ND, Griggs County, ND, Nelson County, ND, Ramsey County, ND, Ransom County, ND, Sargent County, ND, Steele County, ND, Towner County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 72 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 7.0 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1142 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
503 WWUS73 KFGF 051901 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 201 PM CDT Thu Oct 5 2023 NDZ006-014-015-061800- /O.NEW.KFGF.WI.Y.0004.231005T2300Z-231006T1800Z/ /O.CON.KFGF.FZ.A.0001.231006T0300Z-231006T1500Z/ Towner-Benson-Ramsey- Including the cities of Cando, Fort Totten, Maddock, Leeds, Minnewaukan, and Devils Lake 201 PM CDT Thu Oct 5 2023 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 1 PM CDT FRIDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM 10 PM CDT THIS EVENING THROUGH FRIDAY MORNING... * WHAT...For the Wind Advisory, northwest winds 20 to 30 mph with gusts up to 45 mph expected. For the Freeze Watch, sub- freezing temperatures as low as 35 possible. * WHERE...Towner, Benson and Ramsey Counties. * WHEN...For the Wind Advisory, from 6 PM this evening to 1 PM CDT Friday. For the Freeze Watch, from 10 PM CDT this evening through Friday morning. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ NDZ024-026-028-029-038-039-049-052-061800- /O.NEW.KFGF.WI.Y.0004.231005T2300Z-231006T1800Z/ Eddy-Nelson-Griggs-Steele-Barnes-Cass-Ransom-Sargent- Including the cities of New Rockford, Lakota, Mcville, Aneta, Tolna, Cooperstown, Finley, Hope, Valley City, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, and Rutland 201 PM CDT Thu Oct 5 2023 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 1 PM CDT FRIDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Eddy, Nelson, Griggs, Steele, Barnes, Cass, Ransom and Sargent Counties. * WHEN...From 6 PM this evening to 1 PM CDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NDZ007-061500- /O.CON.KFGF.FZ.A.0001.231006T0300Z-231006T1500Z/ Cavalier- Including the city of Langdon 201 PM CDT Thu Oct 5 2023 ...FREEZE WATCH REMAINS IN EFFECT FROM 10 PM CDT THIS EVENING THROUGH FRIDAY MORNING... * WHAT...Sub-freezing temperatures as low as 36 possible. * WHERE...Cavalier County. * WHEN...From 10 PM CDT this evening through Friday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
2 follow-up statements
942 WWUS73 KFGF 051933 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 233 PM CDT Thu Oct 5 2023 NDZ006-014-015-071500- /O.CAN.KFGF.FZ.A.0001.231006T0300Z-231006T1500Z/ /O.NEW.KFGF.FZ.A.0002.231007T0300Z-231007T1500Z/ /O.CON.KFGF.WI.Y.0004.231005T2300Z-231006T1800Z/ Towner-Benson-Ramsey- Including the cities of Cando, Fort Totten, Maddock, Leeds, Minnewaukan, and Devils Lake 233 PM CDT Thu Oct 5 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 1 PM CDT FRIDAY... ...FREEZE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... ...FREEZE WATCH FOR THURSDAY NIGHT IS CANCELLED... * WHAT...For the Wind Advisory, northwest winds 20 to 30 mph with gusts up to 45 mph expected. For the Freeze Watch, sub- freezing temperatures as low as 28 possible. * WHERE...Towner, Benson and Ramsey Counties. * WHEN...For the Wind Advisory, from 6 PM this evening to 1 PM CDT Friday. For the Freeze Watch, from Friday evening through Saturday morning. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ NDZ007-071500- /O.CAN.KFGF.FZ.A.0001.231006T0300Z-231006T1500Z/ /O.NEW.KFGF.FZ.A.0002.231007T0300Z-231007T1500Z/ Cavalier- Including the city of Langdon 233 PM CDT Thu Oct 5 2023 ...FREEZE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... ...FREEZE WATCH IS CANCELLED... * WHAT...Sub-freezing temperatures as low as 29 possible. * WHERE...Cavalier County. * WHEN...From Friday evening through Saturday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ NDZ024-026-028-029-038-039-049-052-071500- /O.NEW.KFGF.FZ.A.0002.231007T0300Z-231007T1500Z/ /O.CON.KFGF.WI.Y.0004.231005T2300Z-231006T1800Z/ Eddy-Nelson-Griggs-Steele-Barnes-Cass-Ransom-Sargent- Including the cities of New Rockford, Lakota, Mcville, Aneta, Tolna, Cooperstown, Finley, Hope, Valley City, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, and Rutland 233 PM CDT Thu Oct 5 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 1 PM CDT FRIDAY... ...FREEZE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... * WHAT...For the Wind Advisory, northwest winds 20 to 30 mph with gusts up to 45 mph expected. For the Freeze Watch, sub- freezing temperatures as low as 30 possible. * WHERE...Eddy, Nelson, Griggs, Steele, Barnes, Cass, Ransom and Sargent Counties. * WHEN...For the Wind Advisory, from 6 PM this evening to 1 PM CDT Friday. For the Freeze Watch, from Friday evening through Saturday morning. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ MNZ001>005-007-008-013>015-029-NDZ008-016-027-030-053-054-071500- /O.NEW.KFGF.FZ.A.0002.231007T0300Z-231007T1500Z/ West Polk-Norman-Clay-Kittson-Roseau-West Marshall-East Marshall- Pennington-Red Lake-East Polk-Wilkin-Pembina-Eastern Walsh- Grand Forks-Traill-Richland-Western Walsh- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Roseau, Warroad, Greenbush, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Breckenridge, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Grafton, Park River, Grand Forks, Mayville, Hillsboro, Hatton, Portland, Wahpeton, Edinburg, Adams, and Lankin 233 PM CDT Thu Oct 5 2023 ...FREEZE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... * WHAT...Sub-freezing temperatures as low as 31 possible. * WHERE...Portions of northwest and west central Minnesota and northeast and southeast North Dakota. * WHEN...From Friday evening through Saturday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
186 WWUS73 KFGF 060831 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 331 AM CDT Fri Oct 6 2023 NDZ006-014-015-024-026-028-029-038-039-049-052-071500- /O.CAN.KFGF.WI.Y.0004.000000T0000Z-231006T1800Z/ /O.CON.KFGF.FZ.A.0002.231007T0300Z-231007T1500Z/ Towner-Benson-Ramsey-Eddy-Nelson-Griggs-Steele-Barnes-Cass-Ransom- Sargent- Including the cities of Cando, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, New Rockford, Lakota, Mcville, Aneta, Tolna, Cooperstown, Finley, Hope, Valley City, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, and Rutland 331 AM CDT Fri Oct 6 2023 ...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH SATURDAY MORNING... ...WIND ADVISORY IS CANCELLED... * WHAT...Sub-freezing temperatures as low as 29 possible. * WHERE...Portions of northeast and southeast North Dakota. * WHEN...From this evening through Saturday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ MNZ006-009-016-017-022>024-027-028-030>032-040-071500- /O.EXA.KFGF.FZ.A.0002.231007T0300Z-231007T1500Z/ Lake Of The Woods-North Beltrami-North Clearwater-South Beltrami- Mahnomen-South Clearwater-Hubbard-West Becker-East Becker- West Otter Tail-East Otter Tail-Wadena-Grant- Including the cities of Baudette, Red Lake, Redby, Ponemah, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Detroit Lakes, Wolf Lake, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman, and Barrett 331 AM CDT Fri Oct 6 2023 ...FREEZE WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY MORNING... * WHAT...Sub-freezing temperatures as low as 32 possible. * WHERE...Portions of central, north central, northwest and west central Minnesota. * WHEN...From this evening through Saturday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ MNZ001>005-007-008-013>015-029-NDZ007-008-016-027-030-053-054- 071500- /O.CON.KFGF.FZ.A.0002.231007T0300Z-231007T1500Z/ West Polk-Norman-Clay-Kittson-Roseau-West Marshall-East Marshall- Pennington-Red Lake-East Polk-Wilkin-Cavalier-Pembina- Eastern Walsh-Grand Forks-Traill-Richland-Western Walsh- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Roseau, Warroad, Greenbush, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Breckenridge, Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Grafton, Park River, Grand Forks, Mayville, Hillsboro, Hatton, Portland, Wahpeton, Edinburg, Adams, and Lankin 331 AM CDT Fri Oct 6 2023 ...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH SATURDAY MORNING... * WHAT...Sub-freezing temperatures as low as 30 possible. * WHERE...Portions of northwest and west central Minnesota and northeast and southeast North Dakota. * WHEN...From this evening through Saturday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this wind advisory went out at Oct 5, 12:52 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Oct 5, 12:52 PM CDT, 1 hour 9 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND Issued by National Weather Service Bismarck ND 1252 PM CDT Thu Oct 5 2023 .UPDATE... Issued at 1236 PM CDT Thu Oct 5 2023 A stronger area of showers continue to spread across the region with some of the stronger showers east of the Red River Valley. Showers are forecast to continue through the day across much of the county warning area through tonight. An upper level low continues to progress into the Great Lakes Region bringing forth northwesterly flow into the region. Stronger winds aloft will continue to mix down bringing windy conditions to eastern North Dakota and portions of Western Minnesota. A tight surface pressure gradient will keep winds elevated tonight through tomorrow. No updates were needed at this time as the current forecast remains on track. UPDATE Issued at 632 AM CDT Thu Oct 5 2023 The next round of low clouds and showers are now sliding southeast out of southern Manitoba. Devils Lake did have one higher gust when the showers moved through there, but they fell again once they passed. It will take a few more hours before these slide southward into the Interstate 94 corridor, so the forecast remains on track. && .SHORT TERM...(Today through Friday) Issued at 349 AM CDT Thu Oct 5 2023 Key Messages -Lots of challenges expected with the aviation forecast -Wind potential, as it looks quite gusty throughout -Frost/freeze potential tonight for portions of the Devils Lake region, but that looks even better for Friday night There is a lot of variability expected over the short term period, so the aviation forecast will remain quite challenging. As of early this morning, a nearly stacked low pressure system was located over southeast Manitoba/southwest Ontario. For the most part, conditions may actually be the best they will be (right now) for the entire short term period. Other than in the Devils Lake region, wind speeds were mainly in the 5 to 15 mph range. Skies were generally partly cloudy (VFR) and visibilities were fine. Most, if not all of these parameters will deteriorate through the day today. First of all, wind speeds are the main challenge. For today, there are pretty decent winds at 850mb, about 40 to 45 knots, at least through early afternoon. 925mb winds are close to 30 maybe 35 knots at 925mb. However, there are several factors that lead to a less favorable mixing scenario. First, the actual cold advection is not that strong. Second, cloud cover (MVFR) along and north of the Canadian border is expected to drop southward today. So like previous shifts, have kept winds on the lower side of NBM guidance (more toward NBMexp). This shows winds in this FA to be right around Wind Advisory criteria along our far west or southwest FA by mid to late morning through the afternoon. Showers will also drop southward, mainly affecting areas along and north of highway 2 this morning, and Interstate 94 this afternoon. Another wave swings in behind the first for tonight, keeping the clouds and showers around. Cloud heights should at least be in the MVFR range, possibly dipping down to IFR at times. It looks like another push of stronger 850mb winds drops southward behind this wave, but this should mainly be across the western Dakotas. However, it should at least remain breezy to windy across this FA overnight. For these reasons, not certain about the Freeze Watch that is currently in effect for the western Devils Lake region. Will let the day shift take another look at trends on that. Moving into Friday, the cloudy, showery, windy conditions remain. .LONG TERM...(Friday night through Wednesday) Issued at 349 AM CDT Thu Oct 5 2023 The long term will effectively be split into two periods with the cold and frosty Friday night into Saturday morning followed by a warming trend from Monday through the middle of next week. Chances for frost (sub 33-36F) remain high across eastern North Dakota Friday night into Saturday morning as high pressure slides to the south of the area dropping winds, while cloud cover could prevent ideal radiational cooling conditions. Strong cold air advection in the mid levels will allow a dry punch of continental polar air to descend to the surface by Saturday afternoon saturating the mid and upper levels as it sinks. This will manifest as a vertically descending cloud bank moving south through the night meaning southern areas may actually see the best chance for a freeze (sub 32F) with clear skies despite the colder surface air to the north. As this cold air event unfolds confidence will increase but currently holding off on issuing freeze headlines until confidence in the placement of widespread sub 32 areas increases. Cold air advection continues into Saturday afternoon with steep surface lapse rates keeping lake effect showers possible downstream of Lake of the Woods and upper/lower Red. This wil end by Saturday evening mid level temps warm from the advancing mid level ridge. Another cold day Sunday with a lower frost threat as the heart of the cold airmass shifts east into the arrowhead, though still widespread lows in the 30s with afternoon highs both Saturday and Sunday in the 40s and 50s. Ensemble guidance lends high confidence in a warming trend for the first half of next week through cluster analysis as ridging shifts east into the northern plains and highs slowly increase back to near average in the 60s by Wednesday. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1236 PM CDT Thu Oct 5 2023 MVFR conditions will continue for much of the TAF sites this afternoon. There could temporary VFR conditions at a few sites later this afternoon, however low clouds are forecast to persist across the region resulting in IFR/MVFR conditions. IFR conditions are mostly confined to area with moderate rain from showers. Winds continue to pick up for the North Dakota sites. The Minnesota sites could see another round of showers moving through later this evening into tonight with elevated winds persisting. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. && UPDATE...Johnson SHORT TERM...Godon LONG TERM...TT AVIATION...Johnson
Hazardous weather outlook, Oct 5, 5:27 AM CDT, 8 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 527 AM CDT Thu Oct 5 2023 NDZ006-007-014-015-061030- Towner-Cavalier-Benson-Ramsey- 527 AM CDT Thu Oct 5 2023 This hazardous weather outlook is for portions of eastern North Dakota. .DAY ONE...Today and Tonight Windy conditions continue through Friday with occasional gusts up to 40 mph. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Areas of frost and even patchy freezing temps can be expected in the upper Devils Lake Basin Friday morning. Widespread areas of frost and patchy freezing conditions are expected Saturday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. MNZ001>009-013>017-022>024-027>032-040-NDZ008-016-024-026>030-038- 039-049-052>054-061030- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Pembina- Eastern Walsh-Eddy-Nelson-Grand Forks-Griggs-Steele-Traill-Barnes- Cass-Ransom-Sargent-Richland-Western Walsh- 527 AM CDT Thu Oct 5 2023 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Windy conditions continue through Friday with occasional gusts up to 40 mph. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Widespread areas of frost and patchy freezing conditions are expected Saturday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 2:33 PM CDT | Freeze Watch | FGF | Barnes, Benson, Cass, Cavalier, Eddy, Grand Forks and 11 more | 24 hr |
Nearby
Wind Advisories in North Dakota, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.